MathSciNet Relay Station
MathSciNet bibliographic data
MR1058572 (91g:20069) 20G15
Tits, Jacques Strongly inner anisotropic forms of simple algebraic groups. J. Algebra 131 (1990), no. 2, 648–677.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement